# SDR 05FDEA00727

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, L1 DOOR SKIN UPPER EDGE FOUND DEFORMED.  REPAIRED IAW EA 1-5210-83093.
